# SDR UALA2012111406574

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 84,471 hours, 13,459 cycles
- Engine: Pwa PW4060
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Out Of Position
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL ON LEFT GEAR HAS SLIPPED; MAY INTERFERE WITH GEAR RET-EXT.  REPOSITIONED AND SECURED SEAL ON LEFT MAIN GEAR DOOR.
